Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Yellowish liquid on the penis, frequent urination, cloudy urine. Concerned about STD

Hi sir,

When I am wake up in morning , I feel very tired. And whole day I feeling wetness in my penis tip and also found some whites & yellowish liquid in my penis tip. I am in very tension. Kindly advise me what will I do and what's happening with me. Is this dhatu rog or something else. As always I have very frequent urination urge and some time when I goes for urine in morning it's comes cloudy.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

You probably have a urinary tract infection (or a sexually transmitted disease if you have have had sex with an infected partner). Please visit with a doctor and get a urinalysis with culture and sensitivity done while you get yourself started on antibiotics and on on your way to urinary health. Plenty of fluids and citrus fruits also help with the healing process.

I hope this helps. Take care and have a lovely day !
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor